# SDR 20001031SH028

- Difficulty date: October 18, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N4456T
- Make and model: Beech 58
- Aircraft serial: TH1946
- System (JASC): 2571 · Battery Box Structure
- Part: Drain Mast
- Part number: 0024000133
- Condition: Broken
- Location: Fwd Fuselage
- Part time: 19 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED BATTERY DRAIN MASTS HAVE BEEN CRACKED OR BROKEN OFF OF A LARGE NUMBER OF NEW B-58 AIRCRAFT.  TIME VARIES FROM 20 HOURS TO SEVERAL HUNDRED HOURS.  (X)
